Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials

Kamel Al-Khaled, Marwan Alquran

Research output: Contribution to journalArticle


In this paper, we investigate the simultaneous approximation of a function f(x) and its derivative f(x) by Hermite interpolation operator H2 n + 1(f; x) based on Chevyshev polynomials. We also establish general theorem on extreme points for Hermite interpolation operator. Some results are considered to be an improvement over those obtained in Al-Khaled and Khalil (Numer Funct Anal Optim 21(5–6): 579–588, 2000), while others agrees with Pottinger’s results (Pottinger in Z Agnew Math Mech 56: T310–T311, 1976).

Original languageEnglish
Article number1992
Issue number1
Publication statusPublished - Dec 1 2016



  • Chevyshev polynomials
  • Hermite interpolation operator
  • Norm estimates

ASJC Scopus subject areas

  • General

Cite this